# SDR FDEA201609133207

- Difficulty date: September 13, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N774FD
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 70,190 hours, 24,585 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N559010
- Condition: Corroded
- Location: Bs 1439
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CREASE BEAM WEB AT BS 1439.5 RBL 67 FOUND CORRODED.  REMOVED AND REPLACED IAW SRM 51-40-02-0G, REV 119.0, AND DWG 146N5590, SHT 8, REV B.  REPAIR CLASSIFIED AS MAJOR.
